probably not.. do you have polycycstic ovarian syndrome, PCOS? It kinda sounds like it. The dr.'s can help and give you clomid to start and make you olvulate. This happened to me and I used clomid but it thinned my lining so I had to do injectables. But I did get pg. I then lost a lot of weight and my period came back and I got pg the first month I tried with no meds. If you are overweight with PCOS and you loose weight many times your periods will come back. google pcos and see if that sounds like you. Then ask dr.'s about it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.